Alert archive / Puerto Rico / High Surf Advisories in 2012
High Surf Advisory 11, NWS JSJ
NWS JSJ issued this high surf advisory at Oct 28, 2012, 4:28 AM CDT. It took effect at Oct 28, 2012, 7:04 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2012, 4:28 AM CDT (09:28 UTC)
- In effect from
- Oct 28, 2012, 7:04 PM CDT
- Expired
- Oct 29, 2012, 12:22 AM CDT
- In force
- 5 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
123 WHCA42 TJSJ 280928 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 528 AM AST SUN OCT 28 2012 ...SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT... .SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT AND BUILD ON MONDAY. BREAKING WAVES OF 10 TO 14 FEET ARE EXPECTED TO BEGIN SOMETIME TONIGHT. THESE WAVES WILL CREATE SOME COASTAL EROSION AND STRONG RIP CURRENTS. HIGH SURF WILL CONTINUE UNTIL TUESDAY OR TUESDAY NIGHT. PRZ001-002-005-008-010-012-VIZ001-281730- /O.NEW.TJSJ.SU.Y.0011.121029T0400Z-121031T1200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 528 AM AST SUN OCT 28 2012 ...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM AST WEDNESDAY. * WAVES AND SURF: BREAKING WAVES OF 10 TO 14 FEET * TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR MONDAY NIGHT. * IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS. THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME: AGUADILLA...1.4 FEET AT 7:22 AM...0.9 FEET AT 7:17 PM AND 1.4 FEET AT 9:02 AM MONDAY. SAN JUAN...1.5 FEET AT 9:32 AM...0.9 FEET AT 7:02 PM AND 1.6 FEET AT 10:09 AM MONDAY. MEGANS BAY...1.8 FEET AT 8:08 AM...1.2 FEET AT 7:45 PM AND 1.8 FEET AT 9:50 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
4 follow-up statements
876 WHCA42 TJSJ 281815 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 215 PM AST SUN OCT 28 2012 ...SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT... .SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT AND BUILD ON MONDAY. BREAKING WAVES OF 10 TO 15 FEET ARE EXPECTED TO BEGIN TONIGHT. THESE WAVES WILL CREATE SOME COASTAL EROSION AND STRONG RIP CURRENTS. HIGH SURF WILL CONTINUE UNTIL TUESDAY OR TUESDAY NIGHT. PRZ011-290200- /O.EXB.TJSJ.SU.Y.0011.121029T0400Z-121031T1000Z/ SOUTHWEST- 215 PM AST SUN OCT 28 2012 ...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY. * WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET * TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR MONDAY NIGHT. * IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS. THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME: MAYAGUEZ 1.2 FEET AT 8:54 PM THIS EVENING. 1.6 FEET AT 9:30 AM MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PRZ001-002-005-008-010-012-VIZ001-290200- /O.EXT.TJSJ.SU.Y.0011.121029T0400Z-121031T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 215 PM AST SUN OCT 28 2012 ...HIGH SURF ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY. * WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET * TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR MONDAY NIGHT. * IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS. THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME: AGUADILLA 0.9 FEET AT 7:17 PM THIS EVENING. 1.4 FEET AT 9:02 AM MONDAY MORNING. SAN JUAN 0.9 FEET AT 7:02 PM THIS EVENING. 1.6 FEET AT 10:09 AM MONDAY MORNING. MAGENS BAY 1.2 FEET AT 7:45 PM THIS EVENING. 1.8 FEET AT 9:50 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
069 WHCA42 TJSJ 281840 CCA CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 238 PM AST SUN OCT 28 2012 ...SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT... .SWELL FROM TROPICAL CYCLONE SANDY WILL BEGIN ARRIVING TONIGHT AND BUILD ON MONDAY. BREAKING WAVES OF 10 TO 15 FEET ARE EXPECTED TO BEGIN TONIGHT. THESE WAVES WILL CREATE SOME COASTAL EROSION AND STRONG RIP CURRENTS. HIGH SURF WILL CONTINUE UNTIL EARLY WEDNESDAY MORNING. PRZ011-290230- /O.EXB.TJSJ.SU.Y.0011.121029T0400Z-121031T1000Z/ SOUTHWEST- 238 PM AST SUN OCT 28 2012 ...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY. * WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET * TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR MONDAY NIGHT. * IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS. THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME: MAYAGUEZ 1.2 FEET AT 8:54 PM THIS EVENING. 1.6 FEET AT 9:30 AM MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PRZ001-002-005-008-010-012-VIZ001-290230- /O.EXT.TJSJ.SU.Y.0011.121029T0400Z-121031T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 238 PM AST SUN OCT 28 2012 ...HIGH SURF ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY. * WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET * TIMING: BEGINNING TONIGHT AND PEAKING MONDAY AFTERNOON OR MONDAY NIGHT. * IMPACTS: SOME COASTAL EROSION AND RIP CURRENTS. THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME: AGUADILLA 0.9 FEET AT 7:17 PM THIS EVENING. 1.4 FEET AT 9:02 AM MONDAY MORNING. SAN JUAN 0.9 FEET AT 7:02 PM THIS EVENING. 1.6 FEET AT 10:09 AM MONDAY MORNING. MAGENS BAY 1.2 FEET AT 7:45 PM THIS EVENING. 1.8 FEET AT 9:50 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
839 WHCA42 TJSJ 290004 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 804 PM AST SUN OCT 28 2012 ...LARGE...LONG PERIOD NORTHWEST SWELLS FROM HURRICANE SANDY WILL CONTINUE BUILDING ACROSS THE LOCAL WATERS THE REST OF TONIGHT THROUGH MONDAY... .LARGE...LONG PERIOD NORTHWEST SWELLS FROM HURRICANE SANDY WILL CONTINUE BUILDING ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THE REST OF TONIGHT THROUGH MONDAY. RESULTANT LARGE BREAKING WAVES OF 10 TO 16 FEET AND LOCALLY HIGHER WILL AFFECT THE WEST THROUGH NORTHWEST THROUGH NORTHEAST FACING COASTS OF THE LOCAL ISLANDS THE REST OF TONIGHT THROUGH MONDAY...AND THEN CONTINUE THROUGH EARLY WEDNESDAY MORNING. THESE LARGE BREAKING WAVES WILL CREATE DANGEROUS SURF CONDITIONS...WITH STRONG RIP CURRENTS AND SOME COASTAL EROSION. PRZ001-002-005-008-010>012-VIZ001-290900- /O.EXT.TJSJ.SU.Y.0011.121029T0004Z-121031T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 804 PM AST SUN OCT 28 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM AST WEDNESDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 AM AST WEDNESDAY FOR THE WEST THROUGH NORTHWEST THROUGH NORTHEAST FACING COASTS OF PUERTO RICO...CULEBRA...AND THE NORTHERN U.S. VIRGIN ISLANDS. * WAVES AND SURF: LARGE BREAKING WAVES OF 10 TO 16 FEET AND LOCALLY HIGHER. * TIMING: THE REST OF TONIGHT THROUGH MONDAY...PEAKING MONDAY AFTERNOON OR MONDAY NIGHT...AND THEN CONTINUING THROUGH EARLY WEDNESDAY MORNING. * IMPACTS: DANGEROUS SURF CONDITIONS...WITH FREQUENT RIP CURRENTS AND SOME COASTAL EROSION. THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME: MAYAGUEZ 1.2 FEET AT 8:54 PM THIS EVENING. 1.6 FEET AT 9:30 AM MONDAY MORNING. AGUADILLA 0.9 FEET AT 8:17 PM THIS EVENING. 1.4 FEET AT 9:02 AM MONDAY MORNING. SAN JUAN 1.2 FEET AT 8:45 PM THIS EVENING. 1.8 FEET AT 9:50 AM MONDAY MORNING. MAGENS BAY 1.6 FEET AT 10:09 AM MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
240 WHCA42 TJSJ 290522 AAA CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 122 AM AST MON OCT 29 2012 ...HIGH SURF WARNING NOW IN EFFECT... .LARGE...LONG PERIOD NORTHWEST SWELLS FROM HURRICANE SANDY WILL CONTINUE BUILDING ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THE REST OF TONIGHT THROUGH MONDAY. RESULTANT LARGE BREAKING WAVES OF 12 TO 20 FEET...AND LOCALLY MUCH HIGHER WHERE UNDERWATER SLOPES ARE STEEP AND POINTS PROJECT INTO THE SWELL...WILL AFFECT THE WEST THROUGH NORTHWEST THROUGH NORTHEAST FACING COASTS OF THE LOCAL ISLANDS THE REST OF TONIGHT THROUGH MONDAY...AND THEN CONTINUE THROUGH EARLY WEDNESDAY MORNING. THESE LARGE BREAKING WAVES WILL CREATE EXTREMELY DANGEROUS SURF CONDITIONS...WITH STRONG RIP CURRENTS AND SOME COASTAL EROSION. PRZ001-002-005-008-010>012-VIZ001-291330- /O.UPG.TJSJ.SU.Y.0011.000000T0000Z-121031T1000Z/ /O.NEW.TJSJ.SU.W.0001.121029T0522Z-121030T1600Z/ /O.NEW.TJSJ.SU.Y.0012.121030T1600Z-121031T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 122 AM AST MON OCT 29 2012 ...HIGH SURF WARNING IN EFFECT UNTIL NOON AST TUESDAY... ...HIGH SURF ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS UPGRADED THE HIGH SURF ADVISORY TO A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL NOON AST TUESDAY. THEN THE HIGH SURF ADVISORY WILL BE IN EFFECT FROM NOON TUESDAY TO 6 AM AST WEDNESDAY. * WAVES AND SURF: LARGE BREAKING WAVES OF 12 TO 20 FEET AND LOCALLY MUCH HIGHER WHERE UNDERWATER SLOPES ARE STEEP AND POINTS PROJECT INTO THE ONCOMING SWELL. * TIMING: THE REST OF TONIGHT THROUGH MONDAY...PEAKING MONDAY AFTERNOON OR MONDAY NIGHT...AND THEN CONTINUING THROUGH EARLY WEDNESDAY MORNING. * IMPACTS: EXTREMELY DANGEROUS SURF CONDITIONS...WITH FREQUENT RIP CURRENTS AND COASTAL EROSION. THE FOLLOWING ARE THE TIMES AND HEIGHTS OF HIGH TIDES IN THE AFFECTED AREAS. ALL TIMES ARE ATLANTIC STANDARD TIME: MAYAGUEZ 1.6 FEET AT 9:30 AM MONDAY MORNING AND 1.2 FEET AT 9:32 PM MONDAY NIGHT. AGUADILLA 1.4 FEET AT 9:02 AM MONDAY MORNING AND 0.9 FEET AT 8:53 PM MONDAY NIGHT. SAN JUAN 1.8 FEET AT 9:50 AM MONDAY MORNING AND 1.1 FEET AT 9:21 PM MONDAY NIGHT. MAGENS BAY 1.6 FEET AT 10:09 AM MONDAY MORNING AND 1.6 FEET AT 10:46 AM TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ SNELL HTTP://WWW.WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Oct 27, 8:41 PM CDT, 7 hours 47 minutes earlier.
Area forecast discussion, Oct 27, 8:41 PM CDT, 7 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 941 PM AST SAT OCT 27 2012 .UPDATE...VERY QUIET EVENING TODAY COMPARED WITH YESTERDAY EVENING. THE DOPPLER WEATHER RADAR DETECTED ONLY ISOLATED SHOWERS ACROSS SOUTHERN SECTIONS OF PUERTO RICO AS WELL AS ACROSS THE SURROUNDING COASTAL WATERS LATE THIS EVENING. NO SIGNIFICANT PRECIPITATION WAS OBSERVED ELSEWHERE ACROSS THE LOCAL ISLANDS. A SOUTHERN OR SOUTHWESTERLY LOW LEVEL WIND FLOW IS EXPECTED TO CONTINUE ACROSS THE REGION FOR THE NEXT SEVERAL DAYS. THIS FLOW PATTERN WILL INDUCE THE DEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS ACROSS SOUTHERN SECTIONS OF PUERTO RICO DURING THE NIGHTS AND EARLY IN THE MORNING AND SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN SECTIONS OF PUERTO RICO EACH AFTERNOON. A RETURN TO THE NORMAL TRADE WIND FLOW PATTERN IS EXPECTED BY MID WEEK. && .AVIATION...EXPECT PREVAILING VFR CONDITIONS ACROSS THE LOCAL ISLANDS AND AT ALL TAF SITES DURING THE NEXT 24 HOURS. HOWEVER... BRIEF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS ARE POSSIBLE OVERNIGHT IN ISOLATED TO LOCALLY SCATTERED SHOWERS. && .PREV DISCUSSION... /ISSUED 307 PM AST SAT OCT 27 2012/ SYNOPSIS...UPPER LEVEL RIDGE WILL REMAIN THE DOMINANT WX FEATURE INTO MON THEN BREAK DOWN TEMPORARILY ON TUE AS POLAR TROUGH AMPLIFIES ACROSS ERN NOAM. RIDGE WILL BUILD AGAIN LATE NEXT WEEK. DISCUSSION...CONVECTION HAS BEEN VERY MINIMAL TODAY DUE TO STRONG SRLY DOWNSLOPE FLOW AND LACK OF SFC CONVERGENCE. HOTTER TOMORROW WITH WARMER 1000-850 MB THICKENESSES AND STRONGER CAP. ON MON...THICKNESSES DROP AS A RIDGE START TO BREAK DOWN IN RESPONSE TO DIGGING TROF ACROSS ERN US. A SHORTWAVE-TROUGH EMBEDDED IN SWRLY FLOW WILL MOVE ACROSS THE AREA MON AND LIKELY RESULT IN A MORE ACTIVE DAY. DRIER AIR WILL START WORKING INTO THE AREA TUE WITH LESS CVRG. MUCH DRIER AND STABLE FOR MID WEEK AS ERN US TROF DEAMPLIFIES AND UPPER LEVEL RIDGE STARTS BUILDING IN AGAIN. WEATHER MID TO LATE NEXT WEEK WILL BE MORE REMINISCENT OF MID TO LATE NOVEMBER. AVIATION...VFR CONDS WILL PREVAIL ACROSS MOST OF THE TAF SITES THROUGH THE FORECAST PERIOD...EXCEPT IN TJSJ WHERE MVFR CONDS ARE POSSIBLE IN PASSING SHRA/TSRA THROUGH 27/21Z. MARINE...SEAS ARE CURRENTLY 3 TO 6 FEET BUT EXPECTED TO BUILD RAPIDLY LATE SUN NIGHT IN NORTHWEST SWELLS. SCA AND HIGH SURF ADVISORIES WILL BE REQUIRED FOR MUCH ON NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... SJU 94 77 94 76 / 50 0 20 0 STT 86 79 86 80 / 20 10 10 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 06/72
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 4:02 AM CDT | Small Craft Advisory | JSJ | 4 days | |
| Oct 28, 1:13 PM CDT | Areal Flood Advisory | JSJ | 95 min |
Nearby
High Surf Advisories in Puerto Rico, 2012High Surf Advisories in U.S. Virgin Islands, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.